# SDR AALA202112220757

- Difficulty date: December 22, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A300*
- Aircraft serial: 1447
- Aircraft time: 67,482 hours, 25,622 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 3211794066
- Condition: Cracked
- Location: Zone 400 - Nac/P
- Component: Thrust Reverser, Rohr
- Component part number: 6423802523
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND THRUST REVERSER LOWER BEAM RIGHT HAND CENTER LATCH FITTING CRACKED. REPLACED LATCH FITTING PER SRM 51-72-00 AND EA 330358.
